RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 237, Pages 123–142 (Mi tm326)  

This article is cited in 12 scientific papers (total in 12 papers)

On Option Pricing in Certain Incomplete Markets

P. Jakubenas

Université Pierre & Marie Curie, Paris VI

Abstract: In the present paper we consider the valuation of a European option with a convex pay-off function $g$ and establish the range of “fair” option prices when the stock price is driven by an exponential of a general Lévy process.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 114–133

Bibliographic databases:
UDC: 519.2+519.8
Received in February 1999
Language:

Citation: P. Jakubenas, “On Option Pricing in Certain Incomplete Markets”, Stochastic financial mathematics, Collected papers, Tr. Mat. Inst. Steklova, 237, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 123–142; Proc. Steklov Inst. Math., 237 (2002), 114–133

Citation in format AMSBIB
\Bibitem{Jak02}
\by P.~Jakubenas
\paper On Option Pricing in Certain Incomplete Markets
\inbook Stochastic financial mathematics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 237
\pages 123--142
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976510}
\zmath{https://zbmath.org/?q=an:1113.91320}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 114--133


Linking options:
  • http://mi.mathnet.ru/eng/tm326
  • http://mi.mathnet.ru/eng/tm/v237/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gushchin, É. Mordecki, “Bounds on Option Prices for Semimartingale Market Models”, Proc. Steklov Inst. Math., 237 (2002), 73–113  mathnet  mathscinet  zmath
    2. A. V. Selivanov, “On the Martingale Measures in Exponential Lévy Models”, Theory Probab. Appl., 49:2 (2005), 261–274  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Bergenthum J., Ruschendorf L., “Comparison of option prices in semimartingale models”, Finance and Stochastics, 10:2 (2006), 222–249  crossref  mathscinet  zmath  isi  scopus
    4. Hubalek F., Sgarra C., “Esscher transforms and the minimal entropy Martingale measure for exponential Levy models”, Quantitative Finance, 6:2 (2006), 125–145  crossref  mathscinet  zmath  isi  elib  scopus
    5. Ivanov R.V., “On the pricing of American options in exponential Levy markets”, Journal of Applied Probability, 44:2 (2007), 409–419  crossref  mathscinet  zmath  isi  scopus
    6. S. Cawston, L. Yu. Vostrikova, “On continuity properties for option prices in exponential Lévy models”, Theory Probab. Appl., 54:4 (2010), 588–608  mathnet  crossref  crossref  mathscinet  isi
    7. Kardaras C., “No–Free–Lunch Equivalences for Exponential Levy Models Under Convex Constraints on Investment”, Mathematical Finance, 19:2 (2009), 161–187  crossref  mathscinet  zmath  isi  elib  scopus
    8. Tankov P., “Pricing and Hedging in Exponential Levy Models: Review of Recent Results”, Paris-Princeton Lectures on Mathematical Finance 2010, Lecture Notes in Mathematics, 2003, 2011, 319–359  crossref  mathscinet  zmath  isi  scopus
    9. Kaishev V.K., “Levy Processes Induced by Dirichlet (B-)Splines: Modeling Multivariate Asset Price Dynamics”, Math. Financ., 23:2 (2013), 217–247  crossref  mathscinet  zmath  isi  scopus
    10. S. A. Khihol, “Averaging the local characteristics brings a semimartingale with independent increments closer to Lévy processes”, Theory Probab. Appl., 58:3 (2014), 413–429  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    11. M. Yu. Ivanov, “Logarithmic utility maximization in an exponential Lévy model”, Moscow University Mathematics Bulletin, 69:6 (2014), 242–250  mathnet  crossref  mathscinet
    12. Issaka A., SenGupta I., “Analysis of Variance Based Instruments For Ornstein–Uhlenbeck Type Models: Swap and Price Index”, Ann. Financ., 13:4 (2017), 401–434  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:365
    Full text:163
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020